MENU

You are here

Publications

Export 20 results:
Filters: First Letter Of Last Name is J  [Clear All Filters]
2013
Jevnikar A. An existence result for the mean-field equation on compact surfaces in a doubly supercritical regime. Proceedings of the Royal Society of Edinburgh: Section A Mathematics. 2013 ;143:1021–1045.
2006
Bressan A, Jenssen HK, Baiti P. An instability of the Godunov scheme. Comm. Pure Appl. Math. 59 (2006) 1604-1638 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2183
1999
Jenssen HK, Sinestrari C. Blowup asymptotics for scalar conservation laws with a source. Comm. in Partial Differential Equations 24 (1999) 2237-2261 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3482

Sign in